Numerical Solution of Interval Volterra-Fredholm-Hammerstein Integral Equations via Interval Legendre Wavelets ‎Method‎

Document Type : Research Paper


1 Department of Mathematics, Lahijan Branch, Islamic Azad University, Lahijan, Iran.

2 Department of Mathematics, Shabestar Branch, Islamic Azad University, Shabestar, ‎Iran.

3 Department of Mathematics, Lahijan Branch, Islamic Azad University, Lahijan, ‎Iran.


In this paper, interval Legendre wavelet method is investigated to approximated the solution of the interval Volterra-Fredholm-Hammerstein integral equation. The shifted interval Legendre polynomials are introduced and based on interval Legendre wavelet method is defined. The existence and uniqueness theorem for the interval Volterra-Fredholm-Hammerstein integral equations is proved. Some examples show the effectiveness and efficiency of the approach.


[1] G. Alefeld, G. Mayer, Interval analysis: Theory and applications,J. Comput. Appl. Math. 121 (2000) 421-464.
[2] R. Baker Kearfott, V. Kreinovich (Eds.), Applications of Interval Computations, Kluwer Academic Publishers, 1996.
[3] J. A. Ferreira, F. Patrcio, F. Oliveira, On the computation of the zeros of interval polynomials, J. Comput. Appl. Math. 136 (2001) 271-281.
[4] E. R. Hansen, On solving systems of equations using interval arithmetic, Mathematics of Computation 22 (1968) 374-384.
[5] E. R. Hansen, S. Sengupta. Bounding solutions of systems of equations using interval analysis, BIT. 21 (1981) 203-211.
[6] T. C. Hales, A proof of the Kepler conjecture, Annals of Mathematics 162 (2005) 1065-1185.
[7] M. Hukuhara, Integration des applications mesurables dont la valeur est un compact convex, Funkcial Ekvac 10 (1967) 205-229.
[8] L. Jaulin, M. Kie er, O. Didrit, E. Walter, Applied Interval Analysis With Examples in Parameter and State Estimation, Robust Control and Robotics, Springer-Verlag Lon-don, 2001.
[9] T. Johnson, W. Tucker, Rigorous parameter reconstruction for di erential equations with noisy data, Automatica 44 (2008) 2422-2426.
[10] L. V. Kolev, Interval Methods for Circuit Analysis, World Scienti c, 1993.
[11] V. Lakshmikantham, T. Bhaskar, J. Devi, Theory of Set Di erential Equations in Metric Spaces, Cambridge Scienti c Publishers, 2006.
[12] M. T. Malinowski, Interval di erential equations with a second type Hukuhara derivative, Appl. Math. Lett. 24 (2011) 2118-2123.
[13] R. E. Moore, Methods and Applications of the Interval Analysis, SIAM, Philadelphia, 1979.
[14] R. Moore, Interval Arithmetic. Prentice Hall, Englewood CliMs, NJ, USA, 1966.
[15] R. E. Moore, R. B. Kearfott, M. J. Cloud, Introduction to Interval Analysis, SIAM, 2009.
[16] D. Moens, D. Vandepitte, A survey of non-probabilistic uncertainty treatment in nite element analysis, Comput. Methods Appl. Mech. Engrg. 194 (2005) 1527-1555.
[17] A. Neumaier, Interval Methods for Systems of Equations, Cambridge University Press,
[18] N. S. Nedialkov, K. R. Jackson, J. D. Pryce, An e ective high order interval method for validating existence and uniqueness of the solution of an IVP for an ODE, Reliab. Comput.
7 (2001) 449-465.
[19] A. Neumaier, Rigorous sensitivity analysis for parameter dependent systems of equations,
J. Math. Anal. Appl. 114 (1989) 16-25.
[20] F. Patrcio, J. A. Ferreira, F. Oliveira, On the interval Legendre polynomials, Journal of Computational and Applied Mathematics 154 (2003) 215-227.
[21] J. Rohn, Solvability of systems of interva linear equations and inequalities, Springer, New York, 2006.
[22] A. Salimi Samloo, E. Babolian, Numerical solution of Fractional Di erential, integral and integro-di erential Equations by using piecewise constant orthogonal functions, Journal of Computational and Applied Mathematics 214 (2007) 495-508.
[23] A. Salimi Shamloo, Parisa Hajagharezalou, Interval Interpolation by Newton's Divided Di ferences, Journal of mathematics and computer science 13 (2014) 231-237.
[24] A. Salimi Shamloo, Sanam Shahkar, Alieh Madadi, Numerical Solution of the Fredholme-Volterra Integral Equation by the Sinc Function, American Journal of Computational Mathematics 2 (2012) 136-142.
[25] M. Seifollahi, A.Salimi Samloo, Numerical Solution of Nonlinear Multi-Order Fractional Diferential Equations by Operational Matrix Of Chebyshev Polynomails , World Applied Programming 3 (2013) 85-92.
[26] I. Skalna, M. V. Rama Rao, A. Pownuk, Systems of fuzzy equations in structural  mechanics, J. Comput. Appl. Math. 218 (2008) 149-156.
[27] L. Stefanini, B. Bede, Generalized Hukuhara di erentiability of interval-valued functions and interval di erential equations, Nonlinear Analysis: Theory, Methods and Applications 71 (2009) 1311-1328.
[28] P. Sevastjanov, L. Dymova, A new method for solving interval and fuzzy equations: Linear
case, Information Sciences 179 (2009) 925-937.
[29] A. Truong Vinh, P. Nguyen Dinh, H. Ngo Van, A note on solutions of interval-valued Volterra integral equations, J. Integral Equations Applications 26 (2014) 1-14. http://
[30] C. Wu, Z. Gong, On Henstock integrals of interval-valued functions and fuzzy-valued
functions, Fuzzy Sets and Systems 115 (2000) 377-391.